1 doctor weighed in:

Hands turn red/purple, from hydrocodone, what to do?

1 doctor weighed in
Dr. Alan Wartenberg
Addiction Medicine

In brief: Stop taking it

I have never heard of or seen this reaction from any of my patients, or read it anywhere, but idiosyncrasies can occur with any drug, meaning people can have unusual reactions that can't be predicted or even explained always.
Red/purple color changes usually mean there is some vascular problem, reduction of blood flow in arteries/veins. Talk to your doctor!

In brief: Stop taking it

I have never heard of or seen this reaction from any of my patients, or read it anywhere, but idiosyncrasies can occur with any drug, meaning people can have unusual reactions that can't be predicted or even explained always.
Red/purple color changes usually mean there is some vascular problem, reduction of blood flow in arteries/veins. Talk to your doctor!
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Read more answers from doctors